# SDR 2007UALA03417

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 42,119 hours, 26,452 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP FROM ROW 15 TO THE BACK OF THE PLANE.     EEL CABLE FAULTY.   REPLACED EEL CABLE FROM FEED IN.  NO REPEATS SINCE ORIGINAL.
